SciELO - Scientific Electronic Library Online

 
vol.28 número2ON EXISTENCE OF PERIODIC SOLUTION TO CERTAIN NONLINEAR THIRD ORDER DIFFERENTIAL EQUATIONS índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • No hay articulos similaresSimilares en SciELO

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) v.28 n.2 Antofagasta ago. 2009

http://dx.doi.org/10.4067/S0716-09172009000200001 

Proyecciones Journal of Mathematics
Vol. 28, N° 2, pp. 111-123, August 2009.
Universidad Católica del Norte
Antofagasta - Chile



θ-GENERALIZED SEMI-OPEN AND θ-GENERALIZED SEMI-CLOSED FUNCTIONS


Govindappa Navalagi1
Md. Hanif Page2

1 B. V. B. College Of Eng. And Tech., India
2 G. H College, India



Correspondencia a:


Abstract

In this paper, we introduce and study the notions of θ-generalized-semi-open function, θ-generalized- semi-closed function,pre θ-generalized-semi-open function,pre θ-generalized-semi-closed function, contra pre θ-generalized-semi-open, contra pre θ-generalized-semi-do sed function and θ-generlized-sem-homeomorphism in topological spaces and study their properties.

2000 Mathematics Subject Classification : 54A05, 51C10, 54D10; Secondary: 54C08

Keywords : θgs-closed, θgs-open, pre θgs-open, pre θgs-closed , θgs-closed function, θgs-open function, θgs-homeomorphism, θgsc-homeomorphism.



References

[1] S. P. Arya and T. Nour, Characterizations of s-normal spaces, Indian J. Pure Appl. Math., 21, pp. 717-719, (1990).         [ Links ]

[2] K. Balachandran, P. Sundaram and H. Maki, On generalized continuous maps in topological spaces, Mem. Fac. Sci. Kochi. Uni. Ser.A (Math.), 12, pp. 5-13, (1991).         [ Links ]

[3] P. Bhattacharya and B. K. Lahiri, Semi-generalized closed sets in topology, Indian J. Math.,29 (3), pp. 375-382, (1987).         [ Links ]

[4] M. Caldas and S. Jafri, On θ-semi generalized closed sets in topology, Kyngpook Math. J., 43, pp. 135-148, (2003).         [ Links ]

[5] S. G. Crossely and S.K. Hildbrand, On semi-closure. Texas J. Sci, 22, pp. 99-112, (1971).         [ Links ]

[6] R. Devi , K. Balachandran and H. Maki, Semi-generalized and generalized semi maps, Mem. Fac. Sci. Kochi. Uni. Ser. A (Math.), 14, pp. 41-54, (1993).         [ Links ]

[7] G. Di Maio, T. Noiri, On s-closed spaces, Indian J. Pure Appl. Math., 18, pp. 226-233, (1987).         [ Links ]

[8] J. Dontechev and H. Maki, On θ-generalized closed sets, Internat. J. Math.and Math. Sci. 22, pp. 239-249, (1999).         [ Links ]

[9] N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer.Math. Monthly 70, pp. 36-41, (1963).         [ Links ]

[10] N. Levine, Generalized closed sets in topology, Rend. Circ. Math. Palermo, 19, pp. 89-96, (1970).         [ Links ]

[11] H. Maki, P. Sundarani and K. Balachandran, On generalized homeomorphismsin topological spaces, Bull. Fukuoka Univ. Ed. III , 40 (1991).         [ Links ]

[12] Govindappa Navalagi and Md. Hanif Page, On θgs-Neighbiurhoods, accepted for publication, Indian Journal of Mathematics and Mathematical Sciences, Vol. 2, 2 (Dec.2007).         [ Links ]

[13] Govindappa Navalagi and Md. Hanif Page, On some more properties of θgs- Neighbiurhoods (Communicated).         [ Links ]

[14] Govindappa Navalagi and Md. Hanif Page, On θgs-continuity and θgs-irresoluteness (Communicated).         [ Links ]

[15] Govindappa Navalagi and Md. Hanif Page, On some separation axioms via θgs- open sets (Communicated).         [ Links ]

[16] N. V. Velicko, On H-closed topological spaces, Amer. Math. Soc. Transí., 78, pp. 103-118, (1968).         [ Links ]


GOVINDAPPA NAVALAGI
Department of Mathematics
KLE Society's
G. H. College
Haveri-581 110
Karnataka
INDIA
e-mail : gnavalagi@hotmail.com



MD. HANIFPAGE
Department of Mathematics
B. V. B. College of Eng. and Tech.
Hubli-580031
Karnataka
INDIA
e-mail : hanif01@yahoo.com

Received : March 2008. Accepted : March 2009